• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
Tamer

100 Mg Once A Day Or 50 Mg Twice A Day ?

6 posts in this topic

Posted (edited) · Report post  

hey everybody,

I have a question, most of the articles i read online and the information on the Zoloft package insert says the pill should be taken once a day. I take it at 8.00 AM everyday, things were normal when i was on 50 mg but ever since i increased my dosage up to 100 mg 6 days ago, my body and brain feel really weird and not in a good way. i'm all moody and just miserable. I do 100% believe that these feelings will pass once my body adjusts to the new dosage but until then.......... can i take 50 mg in the morning and 50 mg in the evening ? has anyone of you guys tried that ? does it make any difference ? all thoughts suggestions ...etc are truly appreciated.

btw, yes i know i should talk to my doctor about it, but i'm not gonna be seeing her until the beginning of next month.

Edited by Tamer
phadrassy likes this

Share this post


Link to post
Share on other sites

Posted · Report post  

I take mine once a day between 8 and 9 at night. I am not sure if spliting makes a difference or not. I think I have read somewhere that you can take it twice a day... Wonder if switching to night would make any difference?

Share this post


Link to post
Share on other sites

Posted · Report post  

Brighterfuture thanks for the reply and i love your nickname :rolleyes:

I dont think switching to night would be a good idea, since Zoloft kinda stimulates my brain and will probably worsen my insomnia.

Share this post


Link to post
Share on other sites

Posted · Report post  

I see that would not work then. I have been taking flexeril to help me sleep. Not a sleep aid but it works for me. That or tylenol pm. I am looking forward to all the side effects leaving. I know it takes 6-8 weeks for the full effect so we are getting there.

Tamer likes this

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi!

I take mine split into 2 x 50mg doses because when I took them both at once, I definately had a 'wearing off' effect before the 24 hours was up. I used to take them with lunch, but at about 11am would start to feel really lethargic and down. Now I split them between lunch and bedtime and that seems to work fine for me. The only problem is that you have to remember to take 2 pills not just 1! If you were worried about sleeping, why don't you take one as soon as you wake and then one in the early evening, like 6pm?

Share this post


Link to post
Share on other sites

Posted · Report post  

Hey lostingothicmusic,

Thank you very much for the suggestion .

I tried taking it this way for a few days but didn't really feel any difference. I talked with my psychiatrist and she said I should just give it more time, probably feeling down during evenings and nights is related to my depression not the medication. it's been 26 days now and i'm feeling much better :party: so i guess she was right. but if taking it split into 2 x 50mg is working out better for you then that's great, Thanks again. :smile:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0